Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 24, NWS Pueblo, CO

May 18, 2023Baca County, Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 18, 2023, 4:57 PM MDT for Baca County, Las Animas County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2023, 4:57 PM MDT (22:57 UTC)
Expired
May 18, 2023, 5:30 PM MDT
In force
33 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baca County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 129 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2023-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2023-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
155 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

207 
WUUS55 KPUB 182257
SVRPUB
COC009-071-182330-
/O.NEW.KPUB.SV.W.0024.230518T2257Z-230518T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
457 PM MDT Thu May 18 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Baca County in southeastern Colorado...
  East central Las Animas County in southeastern Colorado...

* Until 530 PM MDT.

* At 457 PM MDT, a severe thunderstorm was located 16 miles southeast
  of Higbee, or 30 miles southeast of North La Junta, moving
  southeast at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northwestern Baca and east central Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3760 10332 3763 10325 3755 10306 3745 10330
TIME...MOT...LOC 2257Z 327DEG 6KT 3759 10326 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Simcoe
2 follow-up statements
226 
WWUS55 KPUB 182314
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
514 PM MDT Thu May 18 2023

COC009-071-182330-
/O.CON.KPUB.SV.W.0024.000000T0000Z-230518T2330Z/
Baca CO-Las Animas CO-
514 PM MDT Thu May 18 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHWESTERN BACA AND EAST CENTRAL LAS ANIMAS COUNTIES...

At 513 PM MDT, a severe thunderstorm was located 17 miles southeast
of Higbee, or 31 miles southeast of North La Junta, moving southeast
at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northwestern Baca and east central Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3758 10330 3762 10322 3755 10306 3745 10330
TIME...MOT...LOC 2313Z 327DEG 6KT 3757 10325 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Simcoe
449 
WWUS55 KPUB 182320
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
520 PM MDT Thu May 18 2023

COC009-071-182330-
/O.EXP.KPUB.SV.W.0024.000000T0000Z-230518T2330Z/
Baca CO-Las Animas CO-
520 PM MDT Thu May 18 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BACA AND EAST
CENTRAL LAS ANIMAS COUNTIES WILL EXPIRE AT 530 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 3758 10330 3762 10322 3755 10306 3745 10330
TIME...MOT...LOC 2320Z 327DEG 6KT 3756 10324 

$$

Simcoe

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 3:09 PM MDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 18, 3:09 PM MDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
309 PM MDT Thu May 18 2023

.SHORT TERM...(This evening through Friday)
Issued at 308 PM MDT Thu May 18 2023

Key Messages:

1) Strong storms with heavy rain will push southeast over the plains
this afternoon and early evening.

2. Cloudy and cool late tonight, with cooler weather tomorrow with
mtns showers and isold thunder.

Currently...

As of 2 pm, showers and storms were widespread over the higher
terrain with scattered showers in teh valleys. Storms were beginning
to push onto the plains. Other more isolated storms were starting to
get going over the plains, especially along the CO/KS border.

Temps were in the 60s and 70s plains, with the coolest temps over EL
Paso county and the warmest temps over the far southeast sections of
the SE Plains.

Rest of this afternoon/evening...

A cluster of strong storms will is anticipated to push east-
southeast across the southeast plains late this afternoon and
evening. Given the ample moisture, short wave forcing, shear, and
instability per the SPC meso page, some of the storms will be strong
to marginally severe, and heavy rain is anticipated with some of the
storms. The greatest threat for stronger activity will be north of a
line from KPUB to KSPD.

Tonight...

After the shortwave goes by, a front will push south across the
region and upslope flow will develop over the region later tonight.
With plenty of moisture around, expect lots of clouds and some
showers along the mtns/plains interface later tonight and into
tomorrow morning. With lots of clouds low temps will be relatively
mild tonight with lows in the 50s plains and 40s in the valleys.

Tomorrow...

Another wet day is in store for parts of the region. Unlike today,
forcing tomorrow will be much weaker as there will be no well defined
short wave to help out with lift. However pretty deep upslope is
expected and it will be cool, so I expect quite a bit of shower
activity with some thunder on the east facing slopes of the
mtns/plains interface. With the upslope being relatively deep, some
of this moisture will push over the higher terrain and expect an
increase in activity over the interior mtns. Over this location, it
will likely be a bit more unstable and expect more thunder over the
interior mtns tomorrow than the plains.

.LONG TERM...(Friday night through Thursday)
Issued at 308 PM MDT Thu May 18 2023

Key Messages:

1) Showers and thunderstorms each day with the greatest coverage
over the mountains.

2) Warming trend this weekend and into next week.

.Saturday...Weak flow aloft with above average moisture continues
over the region. Precipitable waters may decrease slightly from
Friday, but they still remain in the 0.75 to 1 inch range. The
models suggest some slightly drier air aloft may move into the
northeast Colorado, but suspect the dry air will remain mostly to
the north and east of the forecast area. Anticipate storms
developing over the mountains during the day and move to the
east. Soundings suggest the atmosphere will be capped on the
eastern plains with PoPs decreasing eastward from the mountains
and onto the eastern plains. With the weak shear and modest CAPE
do not anticipate any severe storms.  The main threats from any
convection being some locally heavy downpours with above average
moisture and relatively slow storm motion.

.Sunday...Flow aloft becomes more northerly over the region. Main
effect on the weather is to advect some drier air aloft into the
region. Models soundings suggest the atmosphere could be more
capped over the plains and along the I 25 corridor, with the best
capping over the northern and eastern portions. Like the idea in
the NBM PoP grids with best chances for convection remaining over
the mountains and southern Interstate 25 corridor. Flow aloft
will remain light with weak shear so severe threat is low. Main
threat from storms will be locally heavy downpours.

.Monday through Thursday...Region remains under an upper level
ridge with generally weak flow aloft. Tough to get day to day
specifics as variations in convection will be determined by any
weak disturbances and other subtle features. Main trend in the
forecast is for the mid level moisture to linger over the area.
Ensemble means show some day to day fluctuations in precipitable
water. Low level moisture will tend to linger form the eastern
mountains and eastward with some day to day variations. Latest
models keep the disturbance too far north on Tuesday to advect
some drier air into the region. Even if some lower level drying
occurs, looks like moisture will remain nearby in Kansas where it
could be advected westward into Colorado. Overall, expect a
continued modest warming trend to modestly above average
temperatures next week. Greatest chances for convection will
remain over and near the mountains. --PGW--

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 308 PM MDT Thu May 18 2023

For KCOS and KPUB, thunder will affect the two taf sites this
afternoon but should clear out shortly after the beginning of this
fcst period. Main concern at KCOS and KPUB will be lowering cigs
later tonight as moist upslope flow pushes in behind the front. MVFR
cigs are likely and cant rule out some IFR conditions, especially at
KPUB.

KALS will also see moisture push into the San Luis Valley (SLV) and
could see some lower cigs at this tat site tomorrow morning. For
now, it looks like best cigs will be in the 040-050 range.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...PGW
AVIATION...HODANISH
Hazardous weather outlook, May 18, 11:01 AM MDT, 5 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1101 AM MDT Thu May 18 2023

COZ058>089-093>099-191715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1101 AM MDT Thu May 18 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Showers and thunderstorms are likely over most of the region
today. Enough instability and shear will be available for a
several of the storms to become strong, with a few marginally
severe storms passable. The primary threat will be hail up to the
size of quarters and wind gusts to 65 mph. All areas of the plains
may see a strong to severe storm today, but the greatest threat
will be along and north of highway 50, and the Colorado counties
along the Kansas border.

All of the storms today will be capable of locally heavy rain
which may cause some marginal high water concerns across the
region.

Any storm will be capable of dangerous cloud to ground lightning.

Isolated thunderstorms may linger into the overnight hours across
the area as moist upslope flow lingers over the region.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Additional showers and thunderstorms are expected over much of
south central and southeast Colorado on Friday. The risk with any
stronger storms will be gusty winds, brief heavy downpours, and
lightning. Accumulating snow is possible late this week into the
start of the weekend, though mainly for highest peaks. Daily
thunderstorm chances are expected this weekend into next week,
especially over the mountains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

Hodanish

In the hours before

Special weather statement, May 18, 12:55 PM MDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1255 PM MDT Thu May 18 2023

COZ081-181930-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
1255 PM MDT Thu May 18 2023

...A strong thunderstorm will impact portions of northeastern Teller
and northwestern El Paso Counties through 130 PM MDT...

At 1254 PM MDT, Doppler radar was tracking a strong thunderstorm near
Westcreek, or 23 miles northwest of Colorado Springs, moving east at
10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Woodland Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3899 10497 3904 10516 3913 10512 3913 10494
TIME...MOT...LOC 1854Z 274DEG 8KT 3910 10508

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Simcoe
Special weather statement, May 18, 1:23 PM MDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
123 PM MDT Thu May 18 2023

COZ081-084-182000-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
123 PM MDT Thu May 18 2023

...A strong thunderstorm will impact portions of northeastern Teller
and northwestern El Paso Counties through 200 PM MDT...

At 123 PM MDT, Doppler radar was tracking a strong thunderstorm near
Palmer Lake, or 19 miles northwest of Colorado Springs, moving east
at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Monument, Air Force Academy, Palmer Lake and Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3899 10481 3903 10504 3913 10502 3913 10480
TIME...MOT...LOC 1923Z 270DEG 11KT 3909 10498

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Simcoe
Special weather statement, May 18, 2:01 PM MDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
201 PM MDT Thu May 18 2023

COZ081-084-085-182030-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
201 PM MDT Thu May 18 2023

...A strong thunderstorm will impact portions of west central El Paso
County through 230 PM MDT...

At 201 PM MDT, Doppler radar was tracking a strong thunderstorm over
Manitou Springs, or near Colorado Springs, moving southeast at 15
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colorado Springs, Manitou Springs, Stratmoor, Peterson AFB, Cimarron
Hills and Fort Carson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3887 10496 3895 10489 3885 10466 3871 10485
TIME...MOT...LOC 2001Z 310DEG 14KT 3887 10491

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Simcoe
Local storm report, May 18, 2:20 PM MDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
220 PM MDT THU MAY 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             3 NE COLORADO SPRINGS   38.86N 104.78W
05/18/2023  M0.88 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Special weather statement, May 18, 2:23 PM MDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
223 PM MDT Thu May 18 2023

COZ084-085-182100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
223 PM MDT Thu May 18 2023

...A strong thunderstorm will impact portions of north central El
Paso County through 300 PM MDT...

At 222 PM MDT, Doppler radar was tracking a strong thunderstorm near
Falcon, or 10 miles northeast of Colorado Springs, moving east at 30
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colorado Springs, Peyton, Falcon and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3884 10479 3894 10485 3907 10447 3886 10435
TIME...MOT...LOC 2022Z 253DEG 25KT 3894 10469

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Simcoe
Special weather statement, May 18, 3:04 PM MDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
304 PM MDT Thu May 18 2023

COZ084-085-182130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
304 PM MDT Thu May 18 2023

...A strong thunderstorm will impact portions of east central El Paso
County through 330 PM MDT...

At 304 PM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 28 miles east of Colorado Springs, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central El
Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3894 10405 3884 10406 3888 10436 3896 10436
      3902 10406
TIME...MOT...LOC 2104Z 275DEG 16KT 3894 10431

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Simcoe

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 6:20 PM MDTSpecial Weather StatementPUBKiowa25 min
May 18, 12:55 PM MDTSpecial Weather StatementPUBTeller35 min
May 18, 1:23 PM MDTSpecial Weather StatementPUBDouglas37 min
May 18, 2:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
May 18, 2:23 PM MDTSpecial Weather StatementPUBEl Paso37 min
May 18, 3:04 PM MDTSpecial Weather StatementPUBEl Paso26 min
May 18, 5:01 PM MDTSpecial Weather StatementPUBKiowa29 min
May 18, 5:03 PM MDTSpecial Weather StatementPUBKiowa27 min
May 18, 5:12 PM MDTSpecial Weather StatementPUBCrowley33 min
May 18, 5:18 PM MDTSpecial Weather StatementPUBBent27 min
May 18, 5:30 PM MDTSpecial Weather StatementPUBKiowa30 min
May 18, 5:44 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.